It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by J A S on June 23, 2000 at 11:21:54:

In Reply to: Re: Aciphex? posted by Dana on March 23, 2000 at 21:45:24:

I would be very cautious about Aciphex. My physician switched me to it early this year. After about 4 months, once a day did not work, and the doc upped the dosage to two per day. I then began experiencing strange tingling in my thighs, and it appears I have developed neuropathy as a side effect of this drug. (It is listed in the prescribing info as a side effect of this drug for a small number of people.) I am now in constant pain from this, and hoping that since I have discontinued the Aciphex, it will get better. (I have heard it can take up to 8 weeks, but sometimes the damage is permanent.) This drug has been FDA approved for less than a year. I think we are all guinea pigs for these types of drugs, as they aren't yet proven in long-term studies.
:
: : : Has anyone had any experience with Aciphex? After my endoscopy today that is what the doctor prescribed for me. I was told by the nurse that it could cause stomach cramps and headaches. That does not sound good to me.


Follow Ups

All times are GMT -7. The time now is 08:23 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!